Discussions that mention xanax

Addiction & Recovery board


I wanted to ask if any one has had any symptoms like mine once detoxed from xanax, it has been two full months since i have quit taking xanax, i had been on Xan's for about the last 5 years from a doctor and i was abusing it too, any way i have detoxed from it 2 months ago, and all of a sudden i am having trouble with momentety lose of control of my legs and hands. i have fallen 6-7 times in the last 2 months and i am having a hard time controling my hands, its yery weird, it comes in cycles like a few days it wont be so bad and all of a sudden it will get worse. the problem with my legs is, any time i cant get a firm footing my legs will go completly numb for a second and ill just fall over, it feels just like when your leg goes numd and you try to walk, but insted of it staying numb it will go back and fourth, and it will do it to my hands to, say your trying to pick up pennys off of a counter, insted of being able to pick the up my hands will go back and forth from numb to working, i talked to my doctor 2 months ago and he said it was a type of parathiesia form taking Paxil and will go away in a few weeks, so anyway it been 2 months and it has not changed. I went to my doc yesterday told him i was still having that problem and he said since it has not gone away it is probobley from the Xanax, he said that that drug slows down everything in the body, not just panic, but everything from brain activity to speech to nerves. he explained it as since i dont have any Xan. in my system all of my nerves and motor fuctions have to have time to re-adjust to not having any xan. in me. and says it may take several months to a year to get better. if anyone has had this problem, please tell me if it got better?
thanks
hey 2stuffed that is so wierd that same thing happened to me when I used to take xanax I remember one night I was laying in bed and my arms and legs went completely numb it scared me I tried to talk and my speach was all messed up my fiaunce got so scared he thought I was having a seizure I know if you abuse xanies and suddenly stop taking them it can cause low graid seizures.so I stopped taking them and switched to kolonopins and I have much better luck but thats just me.sincerely,kelley